Aa
A
A
Close
Avatar universal
Elevated INR levels
My dad's INR levels have been elevated - at 8.4 most recent. He has discountinued coumadin in prep for an angiogram (he has PAD), so the levels are not due to an anticoagulant. What else could cause thin blood?
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
317787 tn?1468754865
Blank
Dee1956 commented on dointime's status
10 hrs ago
406584 tn?1399591666
Blank
Dee1956, and 10356 commented on VICourageous's status
20 hrs ago
406584 tn?1399591666
Blank
10356, and Dee1956 commented on 10356's status
20 hrs ago
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Digestive Answerers
Liver Disorders Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Digestive Answerers